MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø8.5X90 MM; ORTHOSIS, SPINAL PEDICLE FIXATION

K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø8.5X90 MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Catalog Number M5111-08590
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : screws removed to be given to the patient.
 
Event or Problem Description
A patient was revised to address two fractured everest cannulated polyaxial screws at s1 approximately one year after implantation.This report captures the second of two everest polyaxial screws.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: coding has been updated to reflect investigation conclusion.H3 other text : screws removed to be given to the patient.

Brand Name
POLYAXIAL SCREW, CANNULATED; SIZE Ø8.5X90 MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18347098
Report Number3004774118-2023-00175
Device Sequence Number12329421
Product Code MNI
UDI-Device Identifier10888857149595
UDI-Public10888857149595
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM5111-08590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale